# SDR FDEA201711163246

- Difficulty date: November 16, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 88,684 hours, 31,364 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA33533
- Condition: Corroded
- Location: Bs 561-587
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ACM BAY LONGERON 49L, BS 561 - 587 CORRODED.  THE LONGERON WAS REMOVED AND REPLACED IAW SRM 53-00-01, VOL I, FIGURE 7, SHEETS 5-7, DETAIL III, AND SRM 51-00-01, VOL II.
